# SDR FDEA201612114568

- Difficulty date: December 11, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT TRACK CUTOUT O/B CORNER CRACKED.  REPAIRED IAW SRM 57-10-00, FIG.104 A ,  VOL. I
